# SDR YENA2022111101110

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 05782
- Aircraft time: 33,462 hours, 10,647 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1558, BOG-FLL. 'DEPARTED OUT OD BOG AT 1229 AT 1330 HAD SMELL OF ELECTRICAL FUMES, SMELL STOPPED AT 1420 PERFORMED THE CHECKLIST BUT NOTHING APPLIED NO SMOKE; PERFORMED TSM 24-00-00-810-823-A AND PERFORMED TSM 05-50-00-810-831-A. FOUND F/O'S DOME LIGHT OUT. REPLACED PER AMM 33-12-11. THE OPS CHECK IS GOOD. NO ELECTRICAL FUMES OR ODORS WERE NOTED. OK FOR CONTINUED SERVICE.'
